advertisement
Question
Posted by: Rocks | 2007/12/01

The morning after pill

I have used Postinor 2 on occasions where i actually established that it was not necessary, so my question was is this dangerous and how?
I also know it loses its effectiveness if used often, I have used it i think 4 times and out of these, only once was it necessary. Does this have any effect on its effectiveness in the long run and should there come a time when i need to use it, will it work?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Rocks
It can cause irregular periods, nausea and waterretention but will not be dangerous if you used it once or twice. Due to the high esterogen content one should not use this as regular contraception or too often as the high esterogen level is not good for your breasts. It will work if you need it in future.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Tweety | 2007/12/01

Hi

Why not go on the injection or on the pill rather than stressing yourself out about the pill being effective or not.

Reply to Tweety

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement